# SDR CA951215004

- Difficulty date: December 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Lyc ALF502R5
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 501113775
- Condition: Overheated
- Location: Engine
- Part time: 11,219 hours
- Component: Plessey
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

(CAN)STARTER OPERATING LIGHT CAME ON INFLIGHT. WENT OUT ON LANDING. STARTER VERY HOT TO TOUCH. STARTER REPLACED.
